# SDR 98ZZZX1403

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: 940019
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 066040310111
- Condition: Defective
- Location: Cockpit
- Part time: 1,059 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS LT CONTROL ROTOR KNOB STICKING.
